MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. AUTOCLAVABLE CAMERA HEAD

OLYMPUS MEDICAL SYSTEMS CORP. AUTOCLAVABLE CAMERA HEAD
Model Number OTV-S7H-NA-10E
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2022
Type of Reportable Event Malfunction
Event or Problem Description
Olympus (omsc) was informed that the customer autoclavable camera head was returned to olympus for repair for a reported ¿disconnection of the connector connection¿.The reported problem was found during an unspecified event.No death, injury or harm was reported.
 
Additional Manufacturer Narrative
The referenced device was returned for evaluation.The customer¿s reported issue could not be confirmed/duplicated.A visual inspection found buckles/twists in the cabling.The camera head unit is heavily corroded internally.The internal head unit is discolored and the switch unit does not function.The investigation is ongoing; therefore, the root cause of the reported issue cannot be determined at this time.However, if additional information becomes available this medical device report will be supplemented accordingly.
 
Event or Problem Description
Additional information was received from the initial reporter noting the event (disconnection of the connector connection) occurred prior to use.There was no patient harm or consequence reported as a result of this event.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Please see updates to b3, b5, h4 and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the reported event (disconnection of the connector connection) was unable to be duplicated.The root cause of this event was unable to be identified.Additionally, the following was found during evaluation: kinks on the cable, imaging deterioration, switch does not work, and head of cable immersed in water.These defects are not considered severe enough to cause a potential adverse event.Olympus will continue to monitor field performance for this device.Correction to h6 - investigation findings of the initial medwatch.Upon completion of the legal manufacturers investigation, the investigation findings code should be 213-no device problem found.

Brand Name
AUTOCLAVABLE CAMERA HEAD
Common Device Name
CAMERA HEAD
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key14836949
Report Number8010047-2022-10880
Device Sequence Number14048469
Product Code GCJ
UDI-Device Identifier04953170141805
UDI-Public04953170141805
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K043275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOTV-S7H-NA-10E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2022
Supplement Date Received by Manufacturer06/30/2022
Initial Report FDA Received Date06/27/2022
Supplement Report FDA Received Date07/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown